H∞ scheduling control on stochastic neutral systems subject to actuator nonlinearity

Full text for this resource is not available from the Research Repository.

Yin, Yanyan, Shi, Peng, Liu, Fei and Song, Yongduan (2013) H∞ scheduling control on stochastic neutral systems subject to actuator nonlinearity. International Journal of Systems Science, 44 (7). pp. 1301-1311. ISSN 0020-7721 (print) 1464-5319 (online)

Abstract

In this article, we propose a method for designing continuous gain-scheduled robust H ∞ controller for a class of stochastic time-varying neutral systems subject to time-varying delay and actuator saturation. Initially, at different selected time points, one can obtain a series of time-constant neutral system models with Markov jumping parameter. Subsequently, H ∞ controller is designed for each constant stochastic neutral system which guarantees exponential stochastic stabilisation of the system. Lastly, continuous gain-scheduled controller design method is employed, and an entire time-varying controller is designed for the whole working region. Simulation example is given to illustrate the effectiveness of developed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23733
DOI https://doi.org/10.1080/00207721.2012.684907
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26729, infinity, stochastic neutral system, continuous gain scheduling, H∞ control, actuator saturation
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login